Please use this identifier to cite or link to this item:
Title: Optimal Investment Strategy via Interval Arithmetic
Authors: Stradi, Benito
Haven, Emmanuel
First Published: 2005
Citation: International Journal of Theoretical and Applied Finance, 2005, 8 (2), pp.185-206
DOI Link: 10.1142/S0219024905002962
ISSN: 0219-0249
Type: Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.